It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • ESCITALOPRAM Start Up Effects

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 04-06-2015, 03:47 PM   #1
    Nikki321
    Junior Member
    (female)
     
    Nikki321's Avatar
     
    Join Date: Jul 2005
    Posts: 10
    Nikki321 HB User
    Question ESCITALOPRAM Start Up Effects

    Hello
    I was started on Escitalopram 10 mg 26 days ago for anxiety. My anxiety made it feel like i was choking. I thought i had the side effects beat as they went away for about 4 days last week, but have now returned the past few days. The most bothersome is the heat / sunburn feeling i get in my arms and legs. It comes in waves. It hits me from the time i get up until later in the evening when it finally eases up. Has anyone else gone through this, and how long did it last? My dr said it's normal and safe side effect, but there is a chance it may not go away. It did make the choking feeling go away though.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    escitalopram



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:34 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!